Illinois Journal of Mathematics

Spectral decomposition and duality

Ştefan Frunză

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 2 (1976), 314-321.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049901

Digital Object Identifier
doi:10.1215/ijm/1256049901

Mathematical Reviews number (MathSciNet)
MR0399940

Zentralblatt MATH identifier
0321.47022

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Citation

Frunză, Ştefan. Spectral decomposition and duality. Illinois J. Math. 20 (1976), no. 2, 314--321. doi:10.1215/ijm/1256049901. https://projecteuclid.org/euclid.ijm/1256049901


Export citation